# SDR CA190807014

- Difficulty date: August 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 24,059 hours
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 23-JUL-2019, THE FLIGHT CREW OBSERVED A FLAP POWER CAUTION LIGHT ON APPROACH. THEY DIVERTED TO THE ALTERNATE AIRPORT AND LANDED WITHOUT INCIDENT THERE.  THE MAINTENANCE CREW CARRIED OUT AN INSPECTION AND RESET THE CIRCUIT BREAKER.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC# 20190807014)
